# SDR SWAA2025092611533

- Difficulty date: September 4, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ACCESS PANEL 323AL AT VERTICAL STABILIZER.   REPLACED SUPPORT ANGLE ACCESS PANEL 323AL AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG 172A6122 SHEET 1 REV B.
